# SDR GAIA00798

- Difficulty date: December 26, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N901RF
- Make and model: Boeing 727259
- Aircraft serial: 22476
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D107A2
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 1872 - MCI-FWA - IN FLIGHT AT FL290, NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE INDICATED 49 PSI.  OIL TEMP INDICATED 85 DEGREES CELSIUS.  PERFORMED PRECAUTIONARY ENGINES SHUTDOWN PER KHA PROCEDURES.  ENGINE SHUT DOWN WITH 40 MINUTES OF FLIGHT REMAINING.  EMERGENCY DECLARED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT FWA.  PERFORMED ENGINE WINDMILLING INSPECTION PER P/W MM 72-00 PAGE 518.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 2 ENGINE DIFFERENTIAL PRESSURE SWITCH.  PERFORMED ENGINE RUN.  SYSTEM OPS CHECKS GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
